# SDR SWAA2025032709683

- Difficulty date: March 26, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N8753Q
- Make and model: Boeing 737-8
- Aircraft serial: 67205
- Aircraft time: 9,540 hours, 4,735 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INBD FWD GALLEY EMERGENCY FLASHLIGHT WILL NOT TEST.   OK TO CONTINUE PER MEL 25-64-02A SP1B.  OK TO CONTINUE PER MEL 25-64-02A SP1B,  FOUND I/B FWD GALLEY FLASHLIGHT OGP CONTACTS NOT TOUCHING FLASHLIGHT CRADLE. REPOSITIONED AND PERFORMED OPS CK PER AMM 25-64-00. OPS CK GOOD.
